On the stability of a Cauchy-Jensen functional equation
Commun. Korean Math. Soc. 2008 Vol. 23, No. 3, 377-386
Printed September 1, 2008
Kil-Woung Jun, Yang-Hi Lee, and Young-Sun Cho
Chungnam National University, Gongju National University of Education, Chungnam National University
Abstract : In this paper, we prove the stability of a Cauchy-Jensen functional equation $$2f ( x+y , \frac{z + w }2 ) = f (x,z)+ f (x,w)+ f (y,z)+ f (y,w) $$ in the sense of Th. M. Rassias.
Keywords : stability, Cauchy-Jensen mapping, functional equation
MSC numbers : Primary 39B52
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd